Large time asymptotics of Feynman–Kac functionals for symmetric stable processes

Masayoshi Takeda, Masaki Wada

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Let μ be a positive Kato measure on ℝd associated with the Green kernel of the transient symmetric α-stable process, the Markov process with generator (-∆)α/2 (d >α). Let Atμ be the positive continuous additive functional in the Revuz correspondence with μ. If, in addition, μ is of compact support, we give exact large time asymptotics of the expectation of the Feynman–Kac functional, (Atμ).

Original languageEnglish
Pages (from-to)2069-2082
Number of pages14
JournalMathematische Nachrichten
Volume289
Issue number16
DOIs
Publication statusPublished - 2016 Nov 1

Keywords

  • 31C25
  • 60G52
  • 60J45
  • Feynman–Kac function
  • Symmetric stable process
  • time-change process

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Large time asymptotics of Feynman–Kac functionals for symmetric stable processes'. Together they form a unique fingerprint.

Cite this